Analytic properties of the S -matrix for interactions with Yukawa-potential tails

Author: Baldo M.  

Publisher: Springer Publishing Company

ISSN: 0040-5779

Source: Theoretical and Mathematical Physics, Vol.147, Iss.1, 2006-04, pp. : 541-553

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

We give an explicit analytic expression for the S-matrix in the case of an arbitrary central interaction inside a sphere of finite radius with a Yukawa-potential tail at large distances. The method uses the completeness of the wave functions outside the finite sphere and also the unitarity and the symmetry conditions for the S-matrix.